# SDR HNAA2023121900477

- Difficulty date: November 3, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 51,416 hours, 48,498 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E007125 : FR 65 SHEAR CLIP REPAIR STGR 17L-18L HAS NO DTI INFORMATION.   REMOVED, FABRICATED AND INSTALLED REPLACEMENT SHEAR CLIP SECTION FOR REPAIR OF FR65 SHEAR CLIP AT LOWER FWD CORNER OF CARGO DOOR CUTOUT STR17L-18L IAW ETD2023-145-028759 REV “A”. AND EO1-53-23-0426
